Web of Science: 5 cites, Scopus: 5 cites, Google Scholar: cites
Asymptotic isoperimetry of balls in metric measure spaces
Tessera, Romain

Data: 2006
Resum: In this paper, we study the asymptotic behavior of the volume of spheres in metric measure spaces. We first introduce a general setting adapted to the study of asymptotic isoperimetry in a general class of metric measure spaces. Let A be a family of subsets of a metric measure space (X, d, µ), with finite, unbounded volume. For t > 0, we define I ↓ A(t) = inf A∈A, µ(A)≥t µ(∂A). We say that A is asymptotically isoperimetric if ∀ t > 0 I ↓ A(t) ≤ CI(Ct), where I is the profile of X. We show that there exist graphs with uniform polynomial growth whose balls are not asymptotically isoperimetric and we discuss the stability of related properties under quasi-isometries. Finally, we study the asymptotically isoperimetric properties of connected subsets in a metric measure space. In particular, we build graphs with uniform polynomial growth whose connected subsets are not asymptotically isoperimetric.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 315-348, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/49970
DOI: 10.5565/PUBLMAT_50206_04

34 p, 298.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-15, darrera modificació el 2022-02-20

   Favorit i Compartir